# SDR AUS20010675

- Difficulty date: June 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Agusta 206AAGUSTA
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206010102121
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 2,541 cycles
- Component: Main Rotor Head, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GRIP BLADE BOLT BORES DAMAGED. INVESTIGATION FOUND THAT THE MAIN ROTOR BLADE BUFFER PAD WAS DISLODGED DURING BLADE INSTALLATION. THE BLADE BOLT WAS FORCED IN CAUSING THE EDGE OFTHE BUFFER PAD INTO THE BLADE BOLT HOLE. DAMAGE CAUSED TO BLADE BOLT PNO 206-010-152-003 AND MAIN ROTOR BLADE PNO 206-010-200-033. PERSONNEL/MAINTENANCE ERROR.
